# SDR AALA991534

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 65
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STRINGER SPLICE AT STR 57 AND AFT SIDE OF FRAME 65.  REMOVED AND REPLACED STRINGER SPLICE PER SRM 53-10-14.  TST:  31,677 HOURS.  CYCLES: 12,770.  (X)
